# SDR SWAA010100

- Difficulty date: January 12, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 45,295 hours, 44,352 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adj
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY EVAC SLIDE GIRT ASSY OUT OF ADJUST.  RE-ADJUSTED EVAC SLIDE ASSY PER MM.
